# SDR IPXA2023082494005

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 26,233 hours, 16,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Part serial: NA
- Condition: Odor
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER T/O WE NOTICED A BURNING SMELL LIKE OIL COMING FROM THE GASPER VENTS FROM PACK1 / PACK2 DEFERRED NO SMOKE JUST ODOR SMELL WENT AWAY AROUND 5000'ACCOMPLISHED @2 ENG RUN W/R/T AMM 71-00-00-0201. RAN #1 PACK W/R/T AMM 21-51-00-0501. OPS GOOD NO ODORS OR SMELLS OF BURNING NOTED OK TO CONTINUE
